zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Attracting and invariant sets for a class of impulsive functional differential equations. (English) Zbl 1154.34393
Summary: A class of nonlinear and nonautonomous functional differential systems with impulsive effects is considered. By developing a delay differential inequality, we obtain the attracting set and invariant set of the impulsive system. An example is given to illustrate the theory.

MSC:
34K45Functional-differential equations with impulses
34K20Stability theory of functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations. (1989) · Zbl 0719.34002
[2] Bainov, D. D.; Simeonov, P. S.: Systems with impulse effect: stability theory and applications. (1989) · Zbl 0676.34035
[3] Gopalsamy, K.; Zhang, B. G.: On delay differential equation with impulses. J. math. Anal. appl. 139, 110-122 (1989) · Zbl 0687.34065
[4] Anokhin, A.; Berezansky, L.; Braverman, E.: Exponential stability of linear delay impulsive differential equations. J. math. Anal. appl. 193, 923-941 (1995) · Zbl 0837.34076
[5] Yan, J.: Stability theorems of perturbed linear system with impulse effect. Port. math. 53, 43-51 (1996) · Zbl 0843.34052
[6] Shen, J. H.: Razumikhin techniques in impulsive functional differential equations. Nonlinear anal. 36, 119-130 (1999) · Zbl 0939.34071
[7] Akhmetov, M. U.; Zafer, A.: Stability of the zero solution of impulsive differential equations by the Lyapunov second method. J. math. Anal. appl. 248, 69-82 (2000) · Zbl 0965.34007
[8] Liu, X.; Ballinger, G.: Uniform asymptotic stability of impulsive delay differential equations. Comput. math. Appl. 41, 903-915 (2001) · Zbl 0989.34061
[9] Yu, J. S.: Stability for nonlinear delay differential equations of unstable type under impulsive perturbations. Appl. math. Lett. 14, 849-857 (2001) · Zbl 0992.34055
[10] Xu, D.; Yang, Z.: Impulsive delay differential inequality and stability of neural networks. J. math. Anal. appl. 305, 107-120 (2005) · Zbl 1091.34046
[11] Sawano, K.: Positively invariant sets for functional differential equations with infinite delay. TĂ´hoku math. J. 32, 557-566 (1980) · Zbl 0471.34056
[12] Seifert, G.: Positively invariant closed sets for systems of delay differential equations. J. differential equations 22, 292-304 (1976) · Zbl 0332.34068
[13] Siljak, D. D.: Large-scale dynamic system: stability and structure. (1978) · Zbl 0384.93002
[14] Lakshmikantham, V.; Leela, S.: Differential and integral inequalities, vol. I. (1969) · Zbl 0177.12403
[15] Razgulin, A. V.: The attractor of the delayed functional-differential diffusion equation. Numerical methods in mathematical physics. Comput. math. Model. 8, 181-186 (1997)
[16] Xu, D.; Li, S.; Zhou, X.; Pu, Z.: Invariant set and stable region of a class of partial differential equations with time delays. Nonlinear anal. Real world appl. 2, 161-169 (2001) · Zbl 0981.35094
[17] Xu, D.; Zhao, H.: Invariant and attracting sets of Hopfield neural networks with delay. Internat. J. Systems sci. 32, 863-866 (2001) · Zbl 1003.92002
[18] Zhao, H.: Invariant set and attractor of nonautonomous functional differential systems. J. math. Anal. appl. 282, 437-443 (2003) · Zbl 1048.34124
[19] Halanay, A.: Differential equations: stability, oscillations, time lages. (1966) · Zbl 0144.08701
[20] Gopalsamy, K.: Stability and oscillations in delay differential equations of population dynamics. (1992) · Zbl 0752.34039
[21] Berman, A.; Plemmons, R. J.: Nonnegative matrices in mathematical sciences. (1979) · Zbl 0484.15016
[22] Horn, R. A.; Johnson, C. R.: Matrix analysis. (1985) · Zbl 0576.15001